prof. RNDr.

Miroslav Doupovec

CSc., dr. h. c.

FSI, IM DAAG – professor

+420 54114 2530
doupovec@fme.vutbr.cz
1951/BUT personal ID

Send BUT message

prof. RNDr. Miroslav Doupovec, CSc., dr. h. c.

Publications

  • 2017

    DOUPOVEC, M.; KUREK, J.; MIKULSKI, W. Vertical functors on fibered manifolds. DIFFERENTIAL GEOMETRY AND ITS APPLICATIONS, 2017, vol. 54, no. A, p. 100-110. ISSN: 0926-2245.
    Detail | WWW

  • 2014

    DOUPOVEC, M.; KUREŠ, M. Some geometric constructions on Frobenius Weil bundles. DIFFERENTIAL GEOMETRY AND ITS APPLICATIONS, 2014, vol. 35, no. S, p. 143-149. ISSN: 0926- 2245.
    Detail

  • 2013

    DOUPOVEC, M.; MIKULSKI, W. On symmetrization of higher order jets. Miskolc Mathematical Notes, 2013, vol. 14, no. 2, p. 495-502. ISSN: 1787- 2405.
    Detail

  • 2011

    DOUPOVEC, M.; MIKULSKI, W. On iteration of higher order jets and prolongation of connections. Annales Polon.Math., 2011, vol. 100, no. 1, p. 55-75. ISSN: 0066- 2216.
    Detail

  • 2010

    DOUPOVEC, M.; KOLÁŘ, I.; MIKULSKI, W. On the jets of foliation respecting maps. Czechoslovak Mathematical Journal, 2010, vol. 60, no. 4, p. 951-960. ISSN: 0011- 4642.
    Detail

    DOUPOVEC, M.; MIKULSKI, W. Reduction Theorems for Principal and Classical Connections. Acta Mathematica Sinica, 2010, vol. 26, no. 1, p. 169-184. ISSN: 1439- 8516.
    Detail

  • 2009

    DOUPOVEC, M.; MIKULSKI, W. Gauge natural prolongation of connections. Annales Polon.Math., 2009, vol. 95, no. 1, p. 37-50. ISSN: 0066- 2216.
    Detail

  • 2007

    DOUPOVEC, M.; MIKULSKI, W. Holonomic extension of connections and symmetrization of jets. Reports on Mathematical Physics, 2007, vol. 60, no. 2, p. 299-316. ISSN: 0034- 4877.
    Detail

    DOUPOVEC, M.; MIKULSKI, W. Higher order jet involution. Czechoslovak Mathematical Journal, 2007, vol. 57, no. 132, p. 933-945. ISSN: 0011- 4642.
    Detail

    DOUPOVEC, M.; MIKULSKI, W. Non- existence of exchange transformations of iterated jet functors. Banach Center Publications, 2007, vol. 76, no. 1, p. 497-504. ISSN: 0137- 6934.
    Detail

    DOUPOVEC, M.; MIKULSKI, W. Gauge natural constructions on higher order principal prolongations. Annales Polon.Math., 2007, vol. 92, no. 1, p. 87-97. ISSN: 0066- 2216.
    Detail

    DOUPOVEC, M.; MIKULSKI, W. Some geometric constructions of second order connections. Annales Universitatis Mariae Curie Sklodowska, 2007, vol. 61, no. 1, p. 15-22. ISSN: 0365- 1029.
    Detail

  • 2006

    DOUPOVEC, M.; MIKULSKI, W. On the existence of prolongation of connections. Czechoslovak Mathematical Journal, 2006, vol. 56, no. 4, p. 1323-1334. ISSN: 0011- 4642.
    Detail

    DOUPOVEC, M.; MIKULSKI, W. On involutions of iterated bundle functors. Colloquium Mathematicum, 2006, vol. 106, no. 1, p. 135-145. ISSN: 0010- 1354.
    Detail

  • 2005

    DOUPOVEC, M.; MIKULSKI, W. Prolongation of connections to vertical bundles. In Differential Geometry and its Applications. Praha: 2005. p. 217-227. ISBN: 80-86732-63- 0.
    Detail

    DOUPOVEC, M. On the underlying lower order bundle functors. Czechoslovak Mathematical Journal, 2005, vol. 55, no. 130, p. 901-916. ISSN: 0011- 4642.
    Detail

    DOUPOVEC, Miroslav; MIKULSKI, Wlodzimierz. Prolongation of pairs of connections into connections on vertical bundles. ARCHIVUM MATHEMATICUM, 2005, vol. 41, no. 4, p. 409-422. ISSN: 0044- 8753.
    Detail

  • 2004

    DOUPOVEC, M., MIKULSKI, W. Horizontal extension of connections into (2)- connections. Demonstratio Mathematicae, 2004, vol. 37, no. 4, p. 963 ( p.)ISSN: 0420- 1213.
    Detail

    DOUPOVEC, M. Underlying functors on fibered manifolds. Annales Academiae Paedagogicae Cracoviensis, 2004, vol. 23, no. 1, p. 53 ( p.)ISSN: 1643- 6555.
    Detail

  • 2003

    DOUPOVEC, M. Torsions of connections on time- dependent Weil bundles. Colloquium Mathematicum, 2003, vol. 95, no. 1, p. 53 ( p.)ISSN: 0010- 1354.
    Detail

    DOUPOVEC, M., KUREK, J. Torsions of connections on higher order cotangent bundles. Czechoslovak Mathematical Journal, 2003, vol. 53, no. 128, p. 949 ( p.)ISSN: 0011- 4642.
    Detail

  • 2001

    DOUPOVEC, M. Natural transformations of the composition of Weil and cotangent functors. Annales Polon.Math., 2001, vol. 77, no. 2, p. 105 ( p.)ISSN: 0066- 2216.
    Detail

    DOUPOVEC, M., KUREK, J. Torsions of connections on higher order tangent bundles. Annales Universitatis Mariae Curie Sklodowska, 2001, vol. 55, no. 2, p. 15 ( p.)ISSN: 0365- 1029.
    Detail

    DOUPOVEC, M., KOLÁŘ, I. Iteration of fiber product preserving bundle functors. Monatshefte fuer Mathematik, 2001, vol. 134, no. 1, p. 39 ( p.)ISSN: 0026- 9255.
    Detail

  • 2000

    DOUPOVEC, M., KOLÁŘ, I. Natural transformations of separated jets. ARCHIVUM MATHEMATICUM, 2000, vol. 36, no. 4, p. 297 ( p.)ISSN: 0044- 8753.
    Detail

    DOUPOVEC, M., VONDRA, A. Invariant subspaces in higher order jet prolongations of a fibred manifold. Czechoslovak Mathematical Journal, 2000, vol. 50, no. 125, p. 209 ( p.)ISSN: 0011- 4642.
    Detail

  • 1999

    DOUPOVEC, M. Diferenciální geometrie a tenzorový počet. Diferenciální geometrie a tenzorový počet. Brno: VUT v Brně, FSI, Ústav matematiky, nakladatelství PC-DIR Real, s.r.o., 1999. ISBN: 80-214-1470- 7.
    Detail

    DOUPOVEC, M. On the symplectic structure of some natural bundles. In Differential Geometry and Its Applications, Proceedings. Satellite Conference of ICM in Berlin, Aug. 10-14, 1988, Brno. Brno: Masaryk University, Brno, 1999. p. 223 ( p.)ISBN: 80-210-2097- 0.
    Detail

    DOUPOVEC, M., KOLÁŘ, I. On the jets of fibered manifold morphisms. Cahiers de Topologie et Geometrie Differentielle Categoriques, 1999, vol. XL, no. 1, p. 21 ( p.)ISSN: 0008- 0004.
    Detail

  • 1998

    DOUPOVEC, M., KUREK, J. Liftings of 1- forms to some non product preserving bundles. Supplemento ai Rendiconti del Circolo Matematico di Palermo, 1998, vol. 54, no. Serie II, p. 26 ( p.)ISSN: 0009- 725X.
    Detail

  • 1997

    DOUPOVEC, M., KUREK, J. Natural operations of Hamiltonian type on the cotangent bundle. Supplemento ai Rendiconti del Circolo Matematico di Palermo, 1997, vol. 46, no. Serie II, p. 81 ( p.)ISSN: 0009- 725X.
    Detail

  • 1996

    DOUPOVEC, M., VONDRA, A. Natural relations between connections on 2- fibered manifolds. In New Developments in Differential Geometry. New Developments in Differential Geometry. Dordrecht: Kluwer Academic Publishers, 1996. p. 113 ( p.)ISBN: 0-7923-3822- 7.
    Detail

    DOUPOVEC M., VONDRA A. Some natural operations between conections on fibred manifolds. Supplemento ai Rendiconti del Circolo Matematico di Palermo, 1996, vol. Serie II, no. 39, p. 73 ( p.)ISSN: 0009- 725X.
    Detail

    DOUPOVEC, M., KUREK, J. Liftings of covariant (0,2)-tensor fields to the bundle of k-dimensinal 1- velocities. Supplemento ai Rendiconti del Circolo Matematico di Palermo, 1996, vol. 43, no. Serie II, p. 111 ( p.)ISSN: 0009- 725X.
    Detail

    DOUPOVEC, M., VONDRA, A. In New Developments in Differential Geometry. Dordrecht, Netherlands: Kluwer Academic Publishers, 1996. p. 113 ( p.)ISBN: 0-7923-382- 7.
    Detail

    DOUPOVEC, M., VONDRA, A. Connection, jet prolongation, natural operator, integrability. Supplemento ai Rendiconti del Circolo Matematico di Palermo, 1996, vol. 39, no. 0, p. 73 ( p.)ISSN: 0009- 725X.
    Detail

    DOUPOVEC, M., KUREK, J. Some geometrical constructions with (0,2)- tensor field on higher order cotangent bundles. Annales Universitatis Mariae Curie Sklodowska, 1996, vol. 50, no. 5, p. 43 ( p.)ISSN: 0365- 1029.
    Detail

    DOUPOVEC, M., KUREK, J. Liftings of tensor fields to the cotangent bundle. In Differential Geometry and Its Applications, Proceedings. Brno: Masaryk University, Brno, 1996. p. 141 ( p.)ISBN: 80-210-1369- 9.
    Detail

  • 1994

    DOUPOVEC, M. Natural liftings of (0,2)- tensor fields to the tangent bundle. ARCHIVUM MATHEMATICUM, 1994, vol. 30, no. 3, p. 215 ( p.)ISSN: 0044- 8753.
    Detail

  • 1993

    DOUPOVEC, M., VONDRA, A. On certain natural transformations between connections. In Differential Geometry and Its Applications, Proceedings. Silesian University Opava: Silesian University Opava, 1993. p. 273 ( p.)ISBN: 80-901581-0- 2.
    Detail

    DOUPOVEC, M. Natural transformations between TTT*M and TT* TM. Czechoslovak Mathematical Journal, 1993, vol. 43, no. 118, p. 599 ( p.)ISSN: 0011- 4642.
    Detail

  • 1991

    DOUPOVEC, M., KOLÁŘ, I. Natural afinors on time- dependent Weil bundles. ARCHIVUM MATHEMATICUM, 1991, vol. 27, no. b, p. 205 ( p.)ISSN: 0044- 8753.
    Detail

    DOUPOVEC, M. Natural transformations between $T^2_1T^*M$ and $T^*T^2_1M$. Annales Polon.Math., 1991, vol. 56, no. 1, p. 67 ( p.)ISSN: 0066- 2216.
    Detail

  • 1990

    DOUPOVEC, M. Natural operators transforming vector fields to the second order tangent bundle. Mathematica Bohemica, 1990, vol. 115, no. 1, p. 64 ( p.)ISSN: 0862- 7959.
    Detail

  • 1988

    DOUPOVEC, M. Higher monotonicity properties of the third order derivatives of Bessel functions. In Knižnice VUT Brno, svazek B- 119. VUT Brno: VUT Brno, 1988. p. 37 ( p.)ISBN: 80-214-0020- X.
    Detail

    DOUPOVEC, M., KOLÁŘ, I. On the natural operators transforming connections to the tangent bundle of a fibred manifold. In Knižnice VUT Brno. VUT Brno: VUT Brno, 1988. p. 47 ( p.)ISBN: 80-214-0020- X.
    Detail

*) Publications are generated once a 24 hours.